Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The analytic Radon-Nikodým property in Lebesgue Bochner function spaces


Author: Patrick N. Dowling
Journal: Proc. Amer. Math. Soc. 99 (1987), 119-122
MSC: Primary 46E40; Secondary 46B22
MathSciNet review: 866440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a complex Banach space, $ (\Omega ,\sum ,\mu )$ a finite measure space, and $ 1 \leq p < \infty $. Then $ {L_p}(\mu ;X)$ has the analytic Radon-Nikodym property if and only if $ X$ has it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46B22

Retrieve articles in all journals with MSC: 46E40, 46B22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866440-5
PII: S 0002-9939(1987)0866440-5
Article copyright: © Copyright 1987 American Mathematical Society